Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having itching and swelling in the right eye. Dry skin around the eye. Lubrex and and rapidon eye drops prescribed. Need a solution

hi doc, iam 23 yr old young dentist .. m suffering from itching followed by swelling in my right eye from past 2-3 weeks and now the skin around my eye has dried n wrinkled. i had consulted an opthalmologist and was prescribed with LUBREX eye drops and RAPIDON eye drops. its been 10 days m using it and it hasnt reduced my discomfort please help with a possible solution. Thank you
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  336
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear Xena ,From your history I believe you are suffering from allergic conjunctivitis.The skin around your eye has dried and wrinkled. there is high chance that you may have associated atopic dermatitis. I believe you may require low dose steroid drops in your eyes and steroid cream around your eyes if atopia is present. I would suggest you to visit your ophthalmologist and a skin specialist once more who can rule out atopic dermatitis and help you out if there is no improvement in your signs and symptoms....TC..Dr Ajay Shankar Kar..
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor